# SDR C2XA96IA069

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011206
- Condition: Inoperative
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING INSPECTION CHECK 6C, EXTERIOR EMERGENCY GROUND ILLUMINATION LIGHT FAILED TO OPERATE.  MAINTENANCE REMOVED AND REPLACED RIGHT AFT GROUND ILLUMINATION LIGHT ASSEMBLY, OPERATIONAL CHECK GOOD.  (M)
